On the homotopy groups of some equivariant automorphism groups of spheres
Compositio Mathematica, Tome 31 (1975) no. 2, p. 229-234
@article{CM_1975__31_2_229_0,
     author = {Erle, Dieter},
     title = {On the homotopy groups of some equivariant automorphism groups of spheres},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {31},
     number = {2},
     year = {1975},
     pages = {229-234},
     zbl = {0313.57034},
     mrnumber = {391137},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__31_2_229_0}
}
Erle, Dieter. On the homotopy groups of some equivariant automorphism groups of spheres. Compositio Mathematica, Tome 31 (1975) no. 2, pp. 229-234. https://www.numdam.org/item/CM_1975__31_2_229_0/

[1] Browder, W.: Torsion in H-spaces. Ann. Math. 74 (1961), 24-51. | MR 124891 | Zbl 0112.14501

[2] Burghelea, D.: On the homotopy type of Diff (Mn) and connected problems. Mimeographed manuscript.

[2a] Cerf, J.: Sur les difféomorphismes de la sphère de dimension trois. Springer Lect. Notes in Math. No. 53, Berlin 1968. | MR 229250 | Zbl 0164.24502

[3] Erle, D.: Some non-linear equivariant sphere bundles. Comm. Math. Helv. 48 (1973), 498-510. | MR 339168 | Zbl 0267.55019

[4] Erle, D. and Hsiang, W.C.: On certain unitary and symplectic actions with three orbit types. Amer. J. Math. 94 (1972), 289-308. | MR 305428 | Zbl 0239.57021

[5] Hsiang, W.C. and Hsiang, W.Y.: Differentiable actions of compact connected classical groups I. Amer. J. Math. 89 (1967), 705-786. | MR 217213 | Zbl 0184.27204

[6] Jänich, K.: Differenzierbare Mannigfaltigkeiten mit Rand als Orbiträume differenzierbarer G-Mannigfaltigkeiten ohne Rand. Topology 5 (1966), 301-320. | MR 202157 | Zbl 0153.53703

[7] Jänich, K.: Differenzierbare G-Mannigfaltigkeiten. Springer Lect. Notes in Math. No. 59, Berlin 1968. | MR 229261 | Zbl 0159.53701

[8] Mimura, M. and Toda, H.: Homotopy groups of SU(3), SU(4) and Sp(2). J. Math. Kyoto Univ. 3 (1964), 217-250. | MR 169242 | Zbl 0129.15404

[9] Steenrod, N.: The topology of fibre bundles. Princeton Univ. Press. Princeton, N.J., 1951. | MR 39258 | Zbl 0054.07103